# SDR SWIA200414256

- Difficulty date: September 24, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 22,977 hours, 21,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT APPROX STA 280 RT AFT ANGLE UNDER COCKPIT FLOOR PANEL CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW REPAIR ANGLE IAW REO 601R-53-11-034.
